Authors

Nedialko Nedialkov, John D. Pryce, Lena Scholz

Abstract

Combining three themes: port-Hamiltonian energy-based modelling, structural analysis as used in the circuit world, and structural analysis of general differential-algebraic equations, we form a new model for electrical circuits, the compact port-Hamiltonian equations. They have remarkable simplicity and symmetry, and always have index at most 1 and other good numerical properties. The method has been implemented in Matlab. We give proofs and numerical results.

Citation

  • Journal: SIAM Journal on Scientific Computing
  • Year: 2022
  • Volume: 44
  • Issue: 4
  • Pages: B1122–B1147
  • Publisher: Society for Industrial & Applied Mathematics (SIAM)
  • DOI: 10.1137/21m1434611

BibTeX

@article{Nedialkov_2022,
  title={{An Energy-Based, Always Index $\leq$ 1 and Structurally Amenable Electrical Circuit Model}},
  volume={44},
  ISSN={1095-7197},
  DOI={10.1137/21m1434611},
  number={4},
  journal={SIAM Journal on Scientific Computing},
  publisher={Society for Industrial & Applied Mathematics (SIAM)},
  author={Nedialkov, Nedialko and Pryce, John D. and Scholz, Lena},
  year={2022},
  pages={B1122--B1147}
}

Download the bib file

References